# SDR BJNA000101

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 589335857
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHATTERED OUTER PANE ON NR 2 CAPTAIN'S WINDOWS. QRH PROCEDURES FOLLOWED.  REMOVED AND REPLACED LEFT SLIDING NR 2 WINDOW IAW BMM 56-12-11.  (X)
